MAUDE Adverse Event Report: SYNTHES GMBH 5.0MM SCHANZ SCREW BLUNTED TROCAR POINT 250MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH 5.0MM SCHANZ SCREW BLUNTED TROCAR POINT 250MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 294.57
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from chile reports an event as follows: it was reported that on (b)(6) 2022, the patient was admitted to the icu of the hospital, with four broken schanz screws.The patient was admitted in a state of compromised consciousness, there is no further information available.This report is for a 5.0mm schanz screw blunted trocar point 250mm.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procode: lxt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM SCHANZ SCREW BLUNTED TROCAR POINT 250MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK RARON
kanalstrasse west 30
raron 3942
SZ   3942
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15073913
Report Number8030965-2022-05020
Device Sequence Number5314497
Product Code KTT
UDI-Device Identifier10886982181596
UDI-Public(01)10886982181596
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K082650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number294.57
Device Catalogue Number294.57
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Initial Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCHANZSCR Ø5 L250/50 SST; SCHANZSCR Ø5 L250/50 SST; SCHANZSCR Ø5 L250/50 SST
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown